Drug Interactions between Dvorah and telithromycin
This report displays the potential drug interactions for the following 2 drugs:
- Dvorah (acetaminophen/caffeine/dihydrocodeine)
Interactions between your drugs
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine) and telithromycin
Telithromycin may increase the blood levels and effects of dihydrocodeine. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if your condition changes or you experience increased side effects. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|